# SDR AALA202405177565

- Difficulty date: May 16, 2024
- Submitted: May 17, 2024
- Operation: Air carrier
- Aircraft: N152AA
- Make and model: Airbus A321-231
- Aircraft serial: 6887
- Aircraft time: 25,421 hours, 10,061 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: UNKNOWN
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: PERFORMED EMERGENCY POWER SUPPLY UNIT TEST AND MESSAGE "BAT/EPSU (14WL) MID RIGHT FAILED". REMOVED AND REPLACED THE BATTERY OF THE EMERGENCY POWER SUPPLY UNIT PER AMM 33-51-38.
